# SDR CALA2017040700881

- Difficulty date: April 4, 2017
- Submitted: April 7, 2017
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 103,488 hours, 16,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300324
- Condition: Corroded
- Location: Bs 1562
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF BULK CARGO FORWARD OF BS 1562 ON STRINGER 39L CORRODED.  FOUND TO BE OUT OF LIMITS.   REPAIRED THE STRINGER IAW SRM 53-00-53, FIG 201, REPAIR 2.
